期刊論文

標題 Distributed Fault-Tolerant Embeddings of Rings in Incrementally Extensible Hypercubes with Unbounded Expansion
學年 94
學期 2
出版(發表)日期 2006/06/01
作品名稱 Distributed Fault-Tolerant Embeddings of Rings in Incrementally Extensible Hypercubes with Unbounded Expansion
作品名稱(其他語言)
著者 Lin, Shih-jung; 武士戎; Wu, Jen-Chih; Lo, Steven K. C.; Keh, Huan-Chao
單位 淡江大學資訊創新與科技學系;淡江大學資訊工程學系
出版者 Taipei County: Tamkang University
著錄名稱、卷期、頁數 Tamkang Journal of Science and Engineering 9(2), pp. 121-128
摘要 The Incrementally Extensible Hypercube (IEH) is a generalization of interconnection network that is derived from the hypercube. Unlike the hypercube, the IEH can be constructed for any number of nodes. That is, the IEH is incrementally expandable. In this paper, the problem of embedding and reconfiguring ring structures is considered in an IEH with faulty nodes. There are a novel embedding algorithm proposed in this paper. The embedding algorithm enables us to obtain the good embedding of a ring into a faulty IEH with unbounded expansion, and such the result can be tolerated up to O(n*log2m ) faults with congestion 1, load 1, and dilation 4. The presented embedding methods are optimized mainly for balancing the processor loads, while minimizing dilation and congestion as far as possible.
關鍵字 Incrementally Extensible Hypercube IEH;Fault-Tolerant;Embedding;Linear Array;Ring
語言 英文(美國)
ISSN 1560-6686
期刊性質 國內
收錄於 EI;
產學合作
通訊作者 Shih-Jung Wu, wushihjung@mail.tku.edu.tw
審稿制度
國別 中華民國
公開徵稿
出版型式 ,電子版,紙本